Hehe sex chat

This isn't going to help you but I am not sure it does get better I have been on it for over year and feel exactly how you feel and wasn't sure what was wrong and just thought it was me.

This is so me what you are saying and I never want to go out now I would rather stay home and not socilaise.

Then back on combined pill but had to stop due to migraine, no longer allowed to take that.....

As apparently it does settle within 3 months but I don't think I could handle 3 months of this, or i'll have no friends, no job and no OH left!I didn't put it down to the pill as I was completely fine on it before until I read this thread and found so many ppl going through the same thing.I have stopped taking the pill and am going to see the dr today to find an alternative.I've also experienced constantly, really achey boobs, which is one of the listed side effects so I wasn't surprised.However I got really scared the other day that I was in labour. I suddenly had intense cramps which I can only liken to contractions, except they didn't subside and come back like contractions, they were constant and really horrible.